Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Signs of hair thinning, on Klonopin, restoril, anti-depressants, sleeping pill. What could be underlying reason?

I am taking Klonopin , restoril , & divaloproex..went to my hair stylist yesterday and she thinks my hair is thining from inside out...could these meds be doing it...I have been on some kind of anti- depressant , anit-anxiety, and sleeping pill for about the last 15 years...started when went through terrible divorce...still having hard time with other major factors in my life, aging mother, not siblings to help, have always been a constant worrier, and feel guilty and regrests about so many things whether I should or not...actually, I m a train wreck
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
sir/madam , i am sure you must be under a lot of stress, any way the problem of hair loss or you is multiple. from your complaint it seems you must be in middle age group.
It also seems that you have a problem of insecurity, along with lack of proper support from your family members, It is important for me to know your gender which may have some other questions to be answered,
Coming to thinning of of hair the most probabale reason here is the use of divaloproex, which has 5-20% of hair thinning as a side effect, but the continuation of medicine is important. further evaluation of hair can be done by anlysis of your haemoglobin, and thyroid hormones
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor